# SDR USAAF98017

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11313
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Qty Transmitter
- Condition: Malfunctioned
- Location: Nr 1 Hyd System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - CAPTAIN ADVISED VIA ACARS THE THE NR 1 HYD QTY WAS LOW AND LOST NOSE WHEEL STEERING.  AN EMERGENCY WAS DECLARED AND THE A/C LANDED WITHOUT FURTHER INCIDENT.  THE A/C WAS CHECKED, NO LEAKS WERE NOTED.  SERVICED HYD NR 1 AND NR 2 SYSTEM.  FOUND NR 1 HYDRO QTY TRANSMITTER CAUSING ERRATIC INDICATION.  MAINTENANCE CLEANED THE ELECTRICAL CONNECTOR ON THE NR 1 HYDRAULIC SYSTEM QTY TRANSMITTER.  (M)
